# SDR HNAA2025112400786

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 47,528 hours, 43,943 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 15851
- Part serial: 2527
- Condition: Faulted
- Location: Zone 200
- Part time: 211 hours, 254 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL. MASTER WARNING ILLUMINATED WITH NO T/O BRAKE AURAL MESSAGE.   R & R PARK BRAKE PRESSURE SWITCH IAW AMM 32-44-07 OPS CHECK GOOD LEAK CHECK GOOD. A/C OK FOR SERVICE
